... causing excess pain , warm body?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Do you think the gastritis could be related to the high doses of acetaminiphen she uses?.
1 answer • 15 Oct 2009
was stable around 2.5 and recently my INR started to go up reaching 4, The doctor said that this is due to the fact that since I was on diet and lost ...
2 answers • 16 Dec 2010
I get violently ill if I take opiates for pain and I have severe Gastritis, IBS, and Acid Reflux so I was told not to take aspirin or ibruprofren as ...
3 answers • 1 Jul 2011
My baby is just 1and1/2 year old suffering from tuberculosis, Please suggest a recommended diet chart for my son during the therapy.
1 answer • 28 Apr 2012
Hi, my 2 month old breastfed son has been on Nexium for the past 3 weeks for his acid reflux. He's still on the treatment and seems to be doing ...
1 answer • 17 Mar 2014